IDEAS home Printed from
MyIDEAS: Login to save this article or follow this journal

Shapley-like values for interval bankruptcy games

  • Dinko Dimitrov


    (CentER and Department of Econometrics and Operations Research, Tilburg University, The Netherlands)

  • Stef Tijs


    (CentER and Department of Econometrics and Operations Research, Tilburg University, The Netherlands)

  • Rodica Branzei


    (Faculty of Computer Science, Alexandru Ioan Cuza University, Iasi, Romania)

In this paper interval bankruptcy games arising from bankruptcy situations with interval claims are introduced. For this class of cooperative games two (marginal-based) Shapley-like values are considered and the relation between them is studied.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL:
Download Restriction: no

Article provided by AccessEcon in its journal Economics Bulletin.

Volume (Year): 3 (2003)
Issue (Month): 9 ()
Pages: 1-8

in new window

Handle: RePEc:ebl:ecbull:eb-03c70012
Contact details of provider:

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Aumann, Robert J. & Maschler, Michael, 1985. "Game theoretic analysis of a bankruptcy problem from the Talmud," Journal of Economic Theory, Elsevier, vol. 36(2), pages 195-213, August.
  2. Branzei,R. & Dimitrov,D. & Pickl,S. & Tijs,S., 2002. "How to cope with division problems under interval uncertainty of claims?," Center for Mathematical Economics Working Papers 339, Center for Mathematical Economics, Bielefeld University.
  3. Guillermo Owen, 1972. "Multilinear Extensions of Games," Management Science, INFORMS, vol. 18(5-Part-2), pages 64-79, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:ebl:ecbull:eb-03c70012. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (John P. Conley)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.